# SDR SWAA2022071314613

- Difficulty date: June 2, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ABOVE L-1 DOOR FUS. CUTOUT FWD FRAME FLANGE CRACKED @ CUTOUT STA 312 MKD DOT / [01] REMOVED FASTENERS AS REQUIRED FOR FREME REPAIR REF USED B737-7 SRM 53-10-07-2R-1 STEP 4.B;[06] FABRICATED ANGLE FRAME REPAIR MATERIAL USED 7075-0 0.063' PO#1416601 LOT#165769B1 ISSUE TAG#A65731 REF USED B737-7 SRM 53-10-07-2R-1 STEP 4.G TABLE 201FIG 203 DETAIL(A);[07] LOCATED AND DRILLED ANGLE REPAIR REF USED B737-7 SRM 53-10-07-2R-1 STEP 4.I;15] INSTALLED NEW ANGLE REPAIR AT FWD CABIN ABOVE L-1 DOOR FUS. CUTOUT FWD FRAME FLANGE CUTOUT STA 312 IN REF B737-700 SRM 51-40-02-0G-0;[18] REMOVED FASTENERS AS REQUIRED FOR FREME REPAIR REF USED B737-7 SRM 53-10-07-2R-1 STEP 4.B;TRIMED OUT DAMAGE AREA AT FWD CABIN ABOVE L-1 DOOR FWD FRAME STA 312 REF USED B737-7 SRM 53-10-07-2R-1 STEP 4.C;FABRICATED ANGLE FRAME REPAIR MATERIAL USED 7075-0 0.063' PO#1416601 LOT#165769B1 ISSUE TAG#A65731 REF USED B737-7 SRM 53-10-07-2R-1 STEP 4.G TABLE 201FIG 203 DETAIL(A);HEAT-TREATED ANGLE FRAME REPAIR MATERIAL USED 7075-0 0.063' TO 7075-T62 MATERIAL USED PO#1416601 LOT#165769B1 ISSUE TAG#A65731 IN REF B737-700 BAC 5602INSTALLED NEW ANGLE REPAIR AT FWD CABIN ABOVE L-1 DOOR FUS. CUTOUT FWD FRAME FLANGE CUTOUT STA 312 IN REF B737-700 SRM 51-40-02-0G-0;
